I had my youngest over a year ago. Since then, I've been dealing with severe hip pain. I have had addiction problems in the past and tried everything to alleviate the pain without medacation. Unfortunately, the pain has gotten worse. I can't play with my toddler on the floor, I limp while walking my kidnergartner to school. I hurt constantly. I don't have heath insurance so I'm limited on what I can do to find out what is wrong and how to fix it so my primary doctor perscribed me Norco until I can get into the orthopedic clinic. I don't know what happened! I went through 80 10/325 in one week! I am so ashamed. My doctor won't fill my script for at least a couple weeks and I really don't think I want to take that anymore ever. The last one I took was Sunday evening and starting yesterday afternoon hell was here. RLS is making me nuts and I can't sit comfortable for more than a minute without kicking my legs or blankets off of me. I've cried more today than ever and I generally feel like dying. I only abused the drug for one week, do your think this will mean that my w/d symptoms will be short lived? It has been 48 hrs and I feel better now than I've felt in awhile, but that could also be from the kolonopin I took 3 hrs ago. My fingers are crossed that since I wasn't abusing for very long, god willing I will feel like myself again soon. I haven't a clue of what to do about my hip. I'll see what the orthopedic doc says. Suggestions?
48 hrs since my last Norco? When will I feel normal again?
Added 25 Apr 2012:
So into day 3 and I am starting to feel like myself again. My body doesnt ache and twitch like crazy and I no longer feel like I'm crawling out of my skin. However, I am so ashamed of myself and so depressed I can barely stand myself. I wouldn't harm myself because I have two beautiful daughters to live for. Although, I often think they'd be much better off without a mom who is such a loser. I know self-loathing is the worst. But I feel like the worst right now. Thanks for listening anyone!
Hi Maurenannette - The only reason you're beating yourself up, hon, is because, as you say, you've had addiction problems before. So, last week took you to a place, mentally, that was far out of proportion to what actually happened in that one week, if you get my drift. In that week, you appear to have become dependent on the meds, period. That dependency didn't make you do immoral, unethical things. It merely taught you how easy it would be to return to those addiction problems... not because you're a bad, shameful, loser of a person. But, because you've experienced the feelings of hopeless state of mind & body that we feel as potential or real addicts. There are many out there, and on this site, who have chronic pain, but they don't think like "us" about the medication or have the same reaction once its in their bodies. Neither do they go through 80 Norco a week, even after being on meds for many years. They have a built-in regulator that doesn't allow them to take more than prescribed, despite having built up a terrific tolerance. The normies (I call them) are able to put off the desire to take another until they've discussed things with Dr. & he either 'ups' their dose or tells them they're at the prescribed limit. At which point, I would have taken more anyway, but 'they' typically won't. I just don't take narcotics like that! I take them the way you did. Which is why I'm in recovery for addiction for over 20 yrs. The normies typically don't have the same reactions physically, mentally, or emotionally about perhaps taking a bit too many pain pills. As you must know from your previous experience with addiction, we think we're different because we are. Don't beat yourself up. You're through the worst of it. Good on you that you caught it when you did. Give yourself credit! Good luck!
Hi Maureenannette, I hope you are doing better. I am a recovering opioid addict. I have been there. I have no "off switch" when it comes to opioids. Your daughters need you and please don't think you are a loser! I am praying for you and I hope you can get your hip fixed if that is what the problem is. Take care,Melissa
- Norco Information for Consumers
- Norco Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norco (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Sep 2011 • 2 answers
Posted 11 Apr 2012 • 5 answers
Posted 27 Aug 2014 • 1 answer
Posted 11 May 2015 • 1 answer
Posted 12 Sep 2015 • 1 answer